# SDR FDEA201909032081

- Difficulty date: September 3, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 74,859 hours, 25,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA38505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER NUT PLATES AFT CARGO FLOOR SUPPORT STA 1907, END TO END. REMOVED & REPLACED NUT PLATES IAW SRM 51-31-01 VOL II, REMOVED CORROSION STA 1902 L- 40 TO R-40 IAW SRM 51-21-01 VOL I. CHECK LIMITS ORIG MAT. .063" MAT. LOSS .026": MAT REM .037", FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 VOL I & DWG AGA 3850. TR NO 89336: STA. 1902 LBL 10, FABBED DOUBLER, FILLER & SHIM IAW SRM 53-00-01 VOL I. T19/1438498 IAW SRM 53-00-01 FIG 8 VOL 1: INSTALLED DOUBLER REP. FILLER & SHIM IAW SRM 51-31-01 VOL II.  MAJOR REPAIR.
